Dynamically defined Cantor sets under the conditions of McDuff's conjecture

Tom 120 / 2010

Jorge Iglesias, Aldo Portela Colloquium Mathematicum 120 (2010), 311-317 MSC: 37E10, 37C05. DOI: 10.4064/cm120-2-10

Streszczenie

We prove that if the Cantor set $K$, dynamically defined by a function $S\in C^{1+\alpha }$, satisfies the conditions of McDuff's conjecture then it cannot be $C^{1}$-minimal.

Autorzy

  • Jorge IglesiasInstituto de Matemática
    Facultad de Ingeniería
    CC30, CP 11300
    Universidad de la República
    Montevideo, Uruguay
    e-mail
  • Aldo PortelaInstituto de Matemática
    Facultad de Ingeniería
    CC30, CP 11300
    Universidad de la República
    Montevideo, Uruguay
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek